Repositorio de producción científica de la Universidad de Sevilla

The stability of attractors for non-autonomous perturbations of gradient-like systems

 

Búsqueda avanzada
 
Opened Access The stability of attractors for non-autonomous perturbations of gradient-like systems
Citas

Estadísticas
Icon
Exportar a
Autor: Langa Rosado, José Antonio
Robinson, James C.
Suárez Fernández, Antonio
Vidal López, Alejandro
Departamento: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Fecha: 2007-03-15
Publicado en: Journal of Differential Equations, 234 (2), 607-625.
Tipo de documento: Artículo
Resumen: We study the stability of attractors under non-autonomous perturbations that are uniformly small in time. While in general the pullback attractors for the nonautonomous problems converge towards the autonomous attractor only in the Hausdorff semi-di...
[Ver más]
Cita: Langa Rosado, J.A., Robinson, J.C., Suárez Fernández, A. y Vidal López, A. (2007). The stability of attractors for non-autonomous perturbations of gradient-like systems. Journal of Differential Equations, 234 (2), 607-625.
Tamaño: 233.6Kb
Formato: PDF

URI: http://hdl.handle.net/11441/46955

DOI: 10.1016/j.jde.2006.11.016

Ver versión del editor

Salvo que se indique lo contrario, los contenidos de esta obra estan sujetos a la licencia de Creative Commons: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones